# SDR USAA001531

- Difficulty date: August 23, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 41,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CORRSION 1 INCH BY 6 INCHES, FLOOR SUPPORT AFT OF BS 500, MINOR AT BBL 0.0 RIVET.  CORROSION LEVEL 1.  REMOVED CORROSION, TREATED AND PRIMED PER SRM 51-40-02.  (M)
